RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 1, Pages 1–17 (Mi faa501)  

This article is cited in 47 scientific papers (total in 48 papers)

Topological Classification of Trigonometric Polynomials and Combinatorics of Graphs with an Equal Number of Vertices and Edges

V. I. Arnol'dab

a Université Paris-Dauphine
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa501

Full text: PDF file (1853 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:1, 1–14

Bibliographic databases:

UDC: 515.16+519.1
Received: 15.12.1995

Citation: V. I. Arnol'd, “Topological Classification of Trigonometric Polynomials and Combinatorics of Graphs with an Equal Number of Vertices and Edges”, Funktsional. Anal. i Prilozhen., 30:1 (1996), 1–17; Funct. Anal. Appl., 30:1 (1996), 1–14

Citation in format AMSBIB
\Bibitem{Arn96}
\by V.~I.~Arnol'd
\paper Topological Classification of Trigonometric Polynomials and Combinatorics of Graphs with an Equal Number of Vertices and Edges
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/faa501}
\crossref{https://doi.org/10.4213/faa501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1387484}
\zmath{https://zbmath.org/?q=an:0898.32019}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 1
\pages 1--14
\crossref{https://doi.org/10.1007/BF02509551}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VG00100001}


Linking options:
  • http://mi.mathnet.ru/eng/faa501
  • https://doi.org/10.4213/faa501
  • http://mi.mathnet.ru/eng/faa/v30/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Topological problems of the theory of wave propagation”, Russian Math. Surveys, 51:1 (1996), 1–47  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Zvonkine, D, “Multiplicities of the Lyashko-Looijenga map on its strata”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 324:12 (1997), 1349  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Zvonkine, D, “Transversal multiplicities of the Lyashko-Looijenga map”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 325:6 (1997), 589  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. S. M. Natanzon, “The topological structure of the space of holomorphic morphisms of Riemann surfaces”, Russian Math. Surveys, 53:2 (1998), 398–400  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Napolitano, F, “Discriminant and bifurcation diagram of complex trigonometric polynomials”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 327:8 (1998), 771  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Dubrovin, B, “Extended affine Weyl groups and Frobenius manifolds”, Compositio Mathematica, 111:2 (1998), 167  crossref  mathscinet  zmath  isi  scopus
    8. D. Zvonkin, S. K. Lando, “On Multiplicities of the Lyashko–Looijenga Mapping on Discriminant Strata”, Funct. Anal. Appl., 33:3 (1999), 178–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. S. M. Natanzon, “Moduli of Riemann surfaces, Hurwitz-type spaces, and their superanalogues”, Russian Math. Surveys, 54:1 (1999), 61–117  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. Frediani, P, “Monodromies of generic real algebraic functions”, Topology and Its Applications, 99:1 (1999), 67  crossref  mathscinet  zmath  isi
    11. Ekedahl, T, “On Hurwitz numbers and Hedge integrals”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 328:12 (1999), 1175  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Goulden, IP, “Transitive factorizations in the symmetric group, and combinatorial aspects of singularity theory”, European Journal of Combinatorics, 21:8 (2000), 1001  crossref  mathscinet  zmath  isi  scopus
    13. Li, AM, “The number of ramified covering of a Riemann surface by Riemann surface”, Communications in Mathematical Physics, 213:3 (2000), 685  crossref  mathscinet  zmath  adsnasa  isi  scopus
    14. Goryunov, VV, “Functions on space curves”, Journal of the London Mathematical Society-Second Series, 61 (2000), 807  crossref  mathscinet  zmath  isi  scopus
    15. Bousquet M., Labelle G., Leroux P., “Enumeration of planar two-face maps”, Discrete Mathematics, 222:1–3 (2000), 1–25  crossref  mathscinet  zmath  isi  scopus
    16. Goulden, IP, “The Gromov-Witten potential of a point, Hurwitz numbers, and Hodge integrals”, Proceedings of the London Mathematical Society, 83 (2001), 563  crossref  mathscinet  zmath  isi  scopus
    17. Ekedahl, T, “Hurwitz numbers and intersections on moduli spaces of curves”, Inventiones Mathematicae, 146:2 (2001), 297  crossref  mathscinet  zmath  adsnasa  isi  scopus
    18. Goulden, IP, “Inequivalent transitive factorizations into transpositions”, Canadian Journal of Mathematics-Journal Canadien de Mathematiques, 53:4 (2001), 758  crossref  mathscinet  zmath  isi  scopus
    19. Vakil, R, “Genus 0 and 1 Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations”, Transactions of the American Mathematical Society, 353:10 (2001), 4025  crossref  mathscinet  zmath  isi
    20. Natanzon S.M., “Hurwitz spaces”, Topics on Riemann Surfaces and Fuchsian Groups, London Mathematical Society Lecture Note Series, 287, 2001, 165–177  mathscinet  zmath  isi
    21. S. K. Lando, “Ramified coverings of the two-dimensional sphere and the intersection theory in spaces of meromorphic functions on algebraic curves”, Russian Math. Surveys, 57:3 (2002), 463–533  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. Beardon, AF, “The critical values of a polynomial”, Constructive Approximation, 18:3 (2002), 343  crossref  mathscinet  zmath  isi  scopus
    23. Goulden, I, “Tree-like properties of cycle factorizations”, Journal of Combinatorial Theory Series A, 98:1 (2002), 106  crossref  mathscinet  zmath  isi  scopus
    24. Poulalhon D., Schaeffer G., “Factorizations of large cycles in the symmetric group”, Discrete Mathematics, 254:1–3 (2002), 433–458  crossref  mathscinet  zmath  isi  scopus
    25. B. Z. Shapiro, A. D. Vainshtein, “Counting real rational functions with all real critical values”, Mosc. Math. J., 3:2 (2003), 647–659  mathnet  crossref  mathscinet  zmath  elib
    26. Okounkov, A, “Random trees and moduli of curves”, Asymptotic Combinatorics With Applications To Mathematical Physics, 1815 (2003), 89  crossref  mathscinet  zmath  isi
    27. Kim, D, “Transitive cycle factorizations and prime parking functions”, Journal of Combinatorial Theory Series A, 104:1 (2003), 125  crossref  mathscinet  zmath  isi  scopus
    28. Napolitano, F, “Cohomology rings of spaces of generic bipolynomials and extended affine Weyl groups of Serie A”, Annales de l Institut Fourier, 53:3 (2003), 927  crossref  mathscinet  zmath  isi  scopus
    29. Shadrin, SV, “Geometry of meromorphic functions and intersections on moduli spaces of curves”, International Mathematics Research Notices, 2003, no. 38, 2051  crossref  mathscinet  zmath  isi
    30. Shapiro, B, “On the number of connected components in the space of M-polynomials in hyperbolic functions”, Advances in Applied Mathematics, 30:1–2 (2003), 273  crossref  mathscinet  zmath  isi  scopus
    31. Graber, T, “Hodge integrals and Hurwitz numbers via virtual localization”, Compositio Mathematica, 135:1 (2003), 25  crossref  mathscinet  zmath  isi  scopus
    32. Goulden, IP, “Towards the geometry of double Hurwitz numbers”, Advances in Mathematics, 198:1 (2005), 43  crossref  mathscinet  zmath  isi  scopus
    33. M. E. Kazarian, S. K. Lando, “Thom Polynomials for Maps of Curves with Isolated Singularities”, Proc. Steklov Inst. Math., 258 (2007), 87–99  mathnet  crossref  mathscinet  zmath  elib  elib
    34. Kazarian, ME, “An algebro-geometric proof of Witten's conjecture”, Journal of the American Mathematical Society, 20:4 (2007), 1079  crossref  mathscinet  zmath  adsnasa  isi  scopus
    35. A. V. Alekseevskii, S. M. Natanzon, “The algebra of bipartite graphs and Hurwitz numbers of seamed surfaces”, Izv. Math., 72:4 (2008), 627–646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    36. Vakil, R, “The moduli space of curves and Gromov-Witten theory”, Enumerative Invariants in Algebraic Geometry and String Theory, 1947 (2008), 143  crossref  mathscinet  zmath  isi  scopus
    37. Panov, D, “Enumeration of almost polynomial rational functions with given critical values”, European Journal of Combinatorics, 29:2 (2008), 470  crossref  mathscinet  zmath  isi  scopus
    38. Lando S.K., “Combinatorial facets of Hurwitz numbers”, Applications of Group Theory To Combinatorics, 2008, 109–131  crossref  zmath  isi
    39. Okounkov A., Pandharipande R., “Gromov-Witten theory, Hurwitz numbers, and Matrix models”, Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 80, no. 1- 2, 2009, 325–414  crossref  mathscinet  zmath  isi
    40. Maydanskiy M., Seidel P., “Lefschetz fibrations and exotic symplectic structures on cotangent bundles of spheres”, Journal of Topology, 3:1 (2010), 157–180  crossref  mathscinet  zmath  isi  scopus
    41. Mironov A., Morozov A., Natanzon S., “Algebra of differential operators associated with Young diagrams”, J Geom Phys, 62:2 (2012), 148–155  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    42. E. A. Kudryavtseva, “The Topology of Spaces of Morse Functions on Surfaces”, Math. Notes, 92:2 (2012), 219–236  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    43. Johnson P., “Hurwitz Numbers, Ribbon Graphs, and Tropicalization”, Tropical Geometry and Integrable Systems, Contemporary Mathematics, 580, eds. Athorne C., Maclagan D., Strachan I., Amer Mathematical Soc, 2012, 55–72  crossref  mathscinet  zmath  isi
    44. E. A. Kudryavtseva, “On the homotopy type of spaces of Morse functions on surfaces”, Sb. Math., 204:1 (2013), 75–113  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    45. Kim J.S., Seo S., Shin H., “Annular Noncrossing Permutations and Minimal Transitive Factorizations”, J. Comb. Theory Ser. A, 124 (2014), 251–262  crossref  mathscinet  zmath  isi  scopus
    46. Boris Dubrovin, Di Yang, Don Zagier, “Classical Hurwitz numbers and related combinatorics”, Mosc. Math. J., 17:4 (2017), 601–633  mathnet  crossref
    47. Do N., Norbury P., “Pruned Hurwitz Numbers”, Trans. Am. Math. Soc., 370:5 (2018), 3053–3084  crossref  mathscinet  zmath  isi  scopus
    48. B. S. Bychkov, “Stepeni kogomologicheskikh klassov multiosobennostei v prostranstvakh Gurvitsa ratsionalnykh funktsii”, Funkts. analiz i ego pril., 53:1 (2019), 16–30  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1110
    Full text:330
    References:89
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020